# SDR AWXA960403

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2226 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT ROW 7 INOP.  INSTALLED NEW BUTT SPLICE.  OPS GOOD.  (M)
